Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effect of zevit overdose

Premium Questions

doctor1 MD

what is the side effect of overdose of diprofos and is any permanent side effects ...

doctor1 MD

What are the side effects of szetalo overdose ?? ...

doctor1 MD

a day. We spoke to the doctor and he said don't worry as there are no visible symptoms of side-effects ... worried with the over-dose, Would it have caused any long term damage? ...

doctor1 MD

'll side effects and what I should watch out for tonight to ensure that I am safe. I realize ...

doctor1 MD

by error I was g9iven 900 mg of gaabettin for 3 days and I would like to know what the side effects ... keeping my feetr elevated for several hurs for 2 daysl could tthis overdose caused this problem. Please ...

Public Forum Discussions

doctor1 MD

i had an over dose of montek yesterday night. wat will be the side effects? ...

doctor1 MD

  Given overdose of colicaid to a 3 weeks child. Is there any side effect? our son is 3 weeks old and we have given him overdose of colicaid about 1ml 3 times for 2 days instead of 4 drops.. is there any ...

doctor1 MD

Hi, I have accidentally double dosed my dextroamphetamine and taken 25mg. I am experiencing some side effects such as a panic attack, increased heart rate, fever, numbness in limbs and dissociation ...

doctor1 MD

, it is effective for him and he denied any major side effects. Please advise. ...

doctor1 MD

hi doctor i am 21 years old female. i hv this feelinf since 2 weeks as if my blood is moving in my feet. there is no pain or numbness . is it because of side effects of overdose biotin. should i stop ...

doctor1 MD

and what will be side effects of this consumption of tablets ...he had sixty of them he is not able ...hi my brother overdosed on stamlobeta tablets due to severe financial issues......i came to know ...

doctor1 MD

Hi, what happens when azipro 200 is givens overdosage for infants? My doc suggested 3.75 ml for 100 mug how ever by mistake,Got 200 mg and so gave 2ml. What wud have been the side effects had I given 3 ...

doctor1 MD

I inhaled 100 mg of mdpv and I feel horrible. I even threw up. What can I do to disapate this? Ordered on the internet and did not know normal dosage. How much of an overdose did I take? What can I ...

doctor1 MD

my 90 year old mother is wishing to end her life with a vicodin overdose. She is taking 10g/325g 2 ... of an overdose that is either too few or too many to cause death? Thank you ...

doctor1 MD

I accidentally took two 500mg pills of amoxicillin within two hours of eachother, when I m supposed to take 3 pills spaced out over the whole day. Is that something I should worry about? I m 21, 5 10 , 150lbs, and was prescribed the amoxicillin...

Mobile Questions and Answers

doctor1 MD

Good evening. Thyronorm can cause increased blood pressure, increased heart rates, anxiety, tremors and maybe diarrhea. Try to avoid overdosing it and if you have kindly refrain from taking any more.

doctor1 MD

please go to an E.R to assess for overdose n toxicity

doctor1 MD

Hello Welcome to HCM. No. some side effects will be there depending on person. Don't worry and take care...